# SDR UALA2012112106737

- Difficulty date: November 20, 2012
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 79,270 hours, 22,966 cycles
- Engine: Pwa PW2037
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR R FUEL PUMP EICAS WILL NOT DISPLAY FOR GROUND CHECK PER AFM.  REPLACED K10871, RIGHT OVERRIDE PUMP SO TIME DELAY RELAY.  SYSTEM OPS CHECKED OKAY.
